# SDR AALA20001460

- Difficulty date: September 5, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49457
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80494
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1229 - AFTER TAKEOFF ORD, FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN.  RETURNED TO ORD AND LANDED OVERWEIGHT WITHOUT INCIDENT.  FOUND APU LEAKING OIL FROM THE MASTER CHIP DETECTOR REPLACED APU ASSEMBLY AND LEAKED CHECKED GOOD.  ACCOMPLISHED PACK BURN, NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
